American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57E25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Richard Mandelbaum. Four-dimensional topology: an introduction. Bull. Amer. Math. Soc. 2 (1980) 1-159. MR 551752.
Abstract, references, and article information   
View Article: PDF

[2] Peter Orlik. Singularities and group actions. Bull. Amer. Math. Soc. 1 (1979) 703-720. MR 537624.
Abstract, references, and article information   
View Article: PDF

[3] Arunas Liulevicius. Homotopy rigidity of linear actions: characters tell all. Bull. Amer. Math. Soc. 84 (1978) 213-221. MR 475124.
Abstract, references, and article information   
View Article: PDF

[4] Robert Oliver. Fixed points of disk actions. Bull. Amer. Math. Soc. 82 (1976) 279-280. MR 0407870.
Abstract, references, and article information   
View Article: PDF

[5] Czes Kosniowski. Generators of the unitary ${Z \mathord{\left/ {\vphantom {Z p}} \right. \kern-\nulldelimiterspace} p}$ bordism ring. Bull. Amer. Math. Soc. 82 (1976) 344-346. MR 0397753.
Abstract, references, and article information   
View Article: PDF

[6] Elliott Stein. A smooth action on a sphere with one fixed point. Bull. Amer. Math. Soc. 82 (1976) 49-50. MR 0394718.
Abstract, references, and article information   
View Article: PDF

[7] Sylvain E. Cappell and Julius L. Shaneson. Construction of some new four-dimensional manifolds. Bull. Amer. Math. Soc. 82 (1976) 69-70. MR 0394709.
Abstract, references, and article information   
View Article: PDF

[8] B. Kostant and D. Sullivan. The Euler characteristic of an affine space form is zero. Bull. Amer. Math. Soc. 81 (1975) 937-938. MR 0375341.
Abstract, references, and article information   
View Article: PDF

[9] Nguyen Huu Anh. Prehomogeneous vector space defined by a semisimple algebraic group. Bull. Amer. Math. Soc. 81 (1975) 402-406. MR 0367081.
Abstract, references, and article information   
View Article: PDF

[10] Robert Oliver. Fixed-points of finite group actions on contractible complexes. Bull. Amer. Math. Soc. 81 (1975) 482-484. MR 0368055.
Abstract, references, and article information   
View Article: PDF

[11] Alan A. Meyerhoff. Proper $T$-maps of $T$-modules. Bull. Amer. Math. Soc. 81 (1975) 474-476. MR 0370630.
Abstract, references, and article information   
View Article: PDF

[12] Karsten Grove, Hermann Karcher and Ernst A. Ruh. Group actions and curvature. Bull. Amer. Math. Soc. 81 (1975) 89-92. MR 0367862.
Abstract, references, and article information   
View Article: PDF

[13] Louis H. Kauffman. Products of knots. Bull. Amer. Math. Soc. 80 (1974) 1104-1107. MR 0362325.
Abstract, references, and article information   
View Article: PDF

[14] Reinhard Schultz. Differentiable $Z_p$ actions on homotopy spheres. Bull. Amer. Math. Soc. 80 (1974) 961-964. MR 0356105.
Abstract, references, and article information   
View Article: PDF

[15] Richard C. Randell. Generalized Brieskorn manifolds. Bull. Amer. Math. Soc. 80 (1974) 111-115. MR 0339246.
Abstract, references, and article information   
View Article: PDF

[16] Theodore Chang and Tor Skjelbred. Topological Schur lemma and related results. Bull. Amer. Math. Soc. 79 (1973) 1036-1038. MR 0334263.
Abstract, references, and article information   
View Article: PDF

[17] Kyung Whan Kwun and Jeffrey L. Tollefson. Uniqueness of orientation preserving ${\text{PL}}$ involutions of 3-space. Bull. Amer. Math. Soc. 79 (1973) 761-762. MR 0317329.
Abstract, references, and article information   
View Article: PDF

[18] Louis H. Kauffman. Link manifolds and periodicity. Bull. Amer. Math. Soc. 79 (1973) 570-573. MR 0328954.
Abstract, references, and article information   
View Article: PDF

[19] Ronnie Lee and Charles Thomas. Free finite group actions on $S^3$. Bull. Amer. Math. Soc. 79 (1973) 211-215. MR 0315716.
Abstract, references, and article information   
View Article: PDF

[20] Ted Petrie. The existence of free metacyclic actions on homotopy spheres. Bull. Amer. Math. Soc. 76 (1970) 1103-1106. MR 0264656.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 20 of 20 found      Go to page: 1